# SDR DALA2017080506028

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Bs 1310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR SUPPORT AT LBL 3 BS 1310 HAD TWO DENTS. REMOVED AREA DAMAGE AND INSTALLED A REPAIR BS 1292 - 1324 IAW SRM 53-00-53, REPAIR 1, SHEET 4.
